Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
189 Doctors are Online

Depression without proper reason - Online Doctor Chats

Date : 21-Feb-2012
User rating for this question
Very Good Posted in: Depression
Answered by

General & Family Physician
Practicing since : 2004
Answered : 1722 Questions
User :   29 yr old male , I have been experiencing "off balance" feeling in the brain,but walking normal , constant fautige ,sleep 10-12 hrs a day, pulsing right temple ,colored blurred spots in vision, pressure on top of the back of the head like compressing on my spine , constant anxiety,full blown panic attacks 2 resulted in trips to the E.R. , feels like pressure in both my ears , low volume ringing almost constant ,alternating, sometimes at the same time , dull pain at times in the upper left chest just under the rib cage ,used to lift weights every day now can not even go to the gym as i get panic attacks dizzy feeling like i am going to pass out and lightheaded problems focusing , detached from reality ,surreal feelings ,remembering problems , dull pain in the base of my skull like there is something there that should not be I believe c1-c2 vertebre ,only getting relief from laying down at times that does not help Eyes are constantly dry tired feeling , currently I take diazepam 4 mg 2 x times a day sometimes more depends on how I feel . these symptoms used to include a chronic brain fog , but since I had an infected tooth removed and currently going to acupuncture the fog has subsided , symptoms are intermitten as far as severity of the discomfort, so far i had 2 x M.R.I,'s 1 with contrast inspected by GP,ENT
User :   attacks , and trouble breathing , would you have any idea on where else i may look this has been going on for to long and is destroying my day to day life for myself and my family as i am no longer functuning properly ,and can not find any answers on what it could be please help ???? !!!!
Doctor :   Hi, Pls. give me few secs. to go throug your query.
User :   anyone there ?
Doctor :   Hi, Pls. give me few secs. to go throug your query.
User :   ok
Doctor :   Ok.
Doctor :   I have gone through your history.
User :   ok
User :   any thoughts on what this may be ?
Doctor :   May I know since when exactly you have been experiencing these symptoms ?
User :   about 2 yrs they came on gradually and then one day it went full blown and has not left since that day was about 1 yr ago i used to be able to tolerate it but now i can not
User :   about two yrs
Doctor :   Ok.
Doctor :   May I know what you feel as the main reason for these symptoms to start ?
User :   they came on all of a sudden no real reason at all i did fail to mention that i did have cirrosis of the liver as well but that is gone
Doctor :   Ok.
Doctor :   Were you consuming alcohol previously ?
Doctor :   Hi
Doctor :   Have you been consuming alcohol previously ?
User :   are you getting my responses they are not appearing on my screen
User :   yes but quit drinking about a year ago
Doctor :   No I have not been getting , I am sorry , but My internet connnetoin is fine.
Doctor :   Ok.
User :   yes but have not had drink in one year
User :   yes but have not had a drink in 1 yr
Doctor :   Ok.That is very encouraging.
User :   yes but have not had a dink in one year
Doctor :   How about your consultation with your doctor ? I s it on regular basis ? What was his advise ?
User :   he is at a loss he thinks its anxiety related but there are too many physical symptoms the diazepam does help but pretty much makes me worthless
User :   i see him every month
Doctor :   Ok, Have you consulted a psychiatrist at any point if time in this 2 yrs. ?
Doctor :   I may require more time to help you better.
Doctor :   Are ou there ?
Doctor :   Thank you for ocnsulting me .
Doctor :   Take care
Doctor :   bye for now .
Question is related to
Diseases and Conditions
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor